CSpace
流体饱和多孔介质波动方程的有限元解法
邵秀民; 蓝志凌
2000
Source Publication地球物理学报
ISSN0001-5733
Volume043Issue:002Pages:264
Abstract讨论了流体饱和多孔介质中波传播总是的有限元解法。首先在Biot理论的基础上,概述了数学问题的提法,然后提出了一种新型简便的人工边界上的无反射边界条件,同时给出了有人工边界时流体饱和多孔介质波动方程的有限元计算公式。数值试验的结果表明,本文提出的无反射边界条件和数值方法均很有效。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/42940
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
邵秀民,蓝志凌. 流体饱和多孔介质波动方程的有限元解法[J]. 地球物理学报,2000,043(002):264.
APA 邵秀民,&蓝志凌.(2000).流体饱和多孔介质波动方程的有限元解法.地球物理学报,043(002),264.
MLA 邵秀民,et al."流体饱和多孔介质波动方程的有限元解法".地球物理学报 043.002(2000):264.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[邵秀民]'s Articles
[蓝志凌]'s Articles
Baidu academic
Similar articles in Baidu academic
[邵秀民]'s Articles
[蓝志凌]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[邵秀民]'s Articles
[蓝志凌]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.